All issues
Creative Mathematics
and Informatics

Print Edition: ISSN 1584 - 286X
Online Edition: ISSN 1843 - 441X

Creative Math. and Inf. is a category B+ journal in the CNCSIS classification

Indexed by:
Mathematical Reviews
Zentralblatt MATH

Current rejection rate: 37.5 %

Contents (PDF)
Vol. 19 (2010), No. 2, 15 September 2010
Metric relations in the plane obtained by using complex numbers
Author: Teodora Andrica
Abstract: The main purpose of this paper is to obtain some important metric relations in the Euclidean plane by using complex numbers. In the first Section we prove the Lagrange's formula and we derive a generalization of the well-known Stewart's relation. Section 2 is devoted to Zarantonello's inequality and to its connection to the problem of finding the group of plane isometries.
No. of downloads: 272
Some results on discrete Banach lattices
Author: Belmesnaoui Aqzzouz / Aziz Elbour
Abstract: We establish some characterizations of discrete Banach lattices and obtain some interesting consequences.
No. of downloads: 187
A generalization of Radon's Inequality
Author: Dumitru M. Bătinețu-Giurgiu / Ovidiu T. Pop
Abstract: In this paper we prove a generalization of Radon's Inequality and give some applications.
No. of downloads: 195
Certain aspects of some geometric inequalities
Author: M. Bencze / N. Minculete / O. T. Pop
Abstract: In this paper we prove some new inequalities for the triangle. We also improve Euler's Edwards and Weitzenbock inequalities.
No. of downloads: 163
On the generalized Coşniţă-Turtoiu inequalities
Author: Vasile Berinde
Abstract: The aim of this note is twofold: first, to give a simple proof to a simplified version of a result of Y.-D. Wu and M. Bencze "The refinement and generalization of a double Coşniţă-Turtoiu inequality with one parameter", Creat. Math. Inf. 19(2010), No. 1, 96 - 100 and, secondly, to extend this one parameter Coşniţă-Turtoiu inequality to a two parameters inequality.
No. of downloads: 160
Some new extensions on Hilbert's integral inequality and its applications
Author: Shi Yanping / Mihaly Bencze / Gao Mingzhe
No. of downloads: 161
Empirical study of a Pade type accelerating method of Picard iteration
Author: Oana Bumbariu / Vasile Berinde
Abstract: We use a Pade type acceleration technique for the method of successive approximations in [J. Biazar and A. Amirteimoori, "An improvement to the fixed point iterative method}, Applied Mathematics and Computation \textbf{182} (2006), 567-571, doi:10.1016/j.amc.2006.04.019] to empirically study the possibility of accelerating Picard iteration for some other known test functions.
No. of downloads: 143
Modelling normal boiling points of alkanes by linear regression using the SD index
Author: Zoița Mărioara Berinde
Abstract: Multiple linear regression methods based on the SD index, introduced previously by the author are used to develop quantitative structure-property models for estimating the normal boiling points of alkanes. The performance of the SD index, in this application, is comparable to the performance of the Wiener number and Harary index.
No. of downloads: 134
An implementation of the piecewise-linear homotopy algorithm for the computation of fixed points
Author: Andrei Bozântan
Abstract: This paper describes the main aspects of the ``piecewise-linear homotopy method'' for fixed point approximation proposed by Eaves and Saigal "Homotopies for computation of fixed points on unbounded regions", Mathematical Programming 3 (1972), 225-237]. The implementation of the method is developed using the modern programming language C# and some interesting details are given.
No. of downloads: 150
A weighted inequality involving the sides of a triangle
Author: Jian Liu
Abstract: A new weighted inequality involving the sides of a triangle is proved by applying the method of the Difference Substitution, and, as an application, a geometric inequality involving an interior point of the triangle is derived. Finally, two related conjectures which are checked by computer are put forward.
No. of downloads: 167
A simple proof of Gautschi-Kershaw inequality
Author: Cristinel Mortici
Abstract: The aim of this paper is to give a simple proof of Gautschi-Kershaw inequality.
No. of downloads: 178
Some results on integrals computation and applications to logsine and loggamma integrals
Author: Cristinel Mortici
Abstract: We describe here some methods for computing of some special integrals. The results are applied to the logsine and the loggamma integrals
No. of downloads: 153
Remark regarding two classes of almost contractions with unique fixed point
Author: Mădălina Păcurar
No. of downloads: 169
On generalized algebraic structures
Author: Adina Pop / Maria Sânziana Pop
Abstract: This paper deals with the generalized algebraic structures with local neutral element. We present as well several examples of generalized monoids.
No. of downloads: 137
Bezier type curves generated by some class of positive linear operators
Author: Ovidiu T. Pop / Dan Bărbosu / Laurian Pișcoran
No. of downloads: 144
Methods to evaluate the relationship between survival times
Author: N. Todor / G. Săplăcan / M. Rădulescu
No. of downloads: 117
The intersection convolution of relations
Author: Arpad Szaz
Abstract: We initiate a systematic study of the intersection convolution of relations on one groupoid to another. The intersection convolution allows of some natural generalizations of the Hahn-Banach type extension theorems.
No. of downloads: 127
Hardy-Hilbert integral inequality with weights
Author: Shang Xiaozhou / Gao Mingzhe / Mihaly Bencze
No. of downloads: 152

Design by PrimeTech